# SDR ASAA0310055

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546419503
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DUIRNG D-CHECK, FOUND RIGHT WING LEADING EDGE SKIN AT WING STATION 493.89 GOUGED.  REPAIRED SKIN PANEL PER SRM.  (M)
